# SDR CA020215010

- Difficulty date: February 4, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 501
- Aircraft time: 16,889 hours
- Engine: Pwa JT15D1A
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Duct
- Part number: 3021436
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, RT ENGINE FRONT & REAR INNER BYPASS DUCT FOUND CRACKED AND PIECE OF REAR UNDER BYPASS DUCT MISSING. AFTER REMOVAL OF THOSE ITEMS FROM THE ENGINE, THE INSPECTION REVEALED THAT THEY WERE PARTS WHICH WAS PREVIOUSLY WELDED/OVERHAUL ASSEMBLY INSTALLED AT THE LAST HOT SECTION INSPECTION.UNDER BYPASS DUCT P/N 3021436 & 3020330
